MathSciNet Relay Station
MathSciNet bibliographic data
MR1900797 (2002m:42043) 42C40 (33B20)
Novikov, I. Ya. Asymptotics of the roots of Bernstein polynomials used in the construction of modified Daubechies wavelets. (Russian) Mat. Zametki 71 (2002), no. 2, 239--253; translation in Math. Notes 71 (2002), no. 1-2, 217–229
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement